Forgot your password?
InYourPocket87, April 21, 2004 in Personal logs
did you get an initial breakout? if so when and how bad was it. also what was your dosage?
before and after pic?
Yes I did have an initial breakout and it was pretty harsh. I had HUGE zits on my forehead and both sides of my cheeks. Big...red...painful. I got mine about a month into treatment. I then had about one new breakout for each of the first 3 months; with each succeeding month having a smaller breakout.
My dosage for the first 3 months was 40mg twice a day. For the last 2 months it was 40 mg 3 times a day.
I'll try to get a before and after pic too...I'll try to have it sometime tonight. Maybe I'll get a before, during, and after pic.
what kind of acne did you have prior to accutane. was it moderate, mild, cystic. thanks for being so willing to answer questions. How is your skin now? also what was diet and skin care regimen.
Prior to Accutane I had mild-severe acne. It was scarring too.
My diet wasn't anything special. I ate pretty much whatever I wanted. I drank a good bit of water, but I do that normally anyway. I'll try to get pics up tonight.
Whenever I went up to 120mg a day my cholesterol went through the roof. It's at 400 right now, but it will go down I'm sure. It was totally normal before Accutane and I didn't change any eating habits, and I actually exercised more than usual while on Accutane.
*Also my skin is totally clear now except for 1 or 2 very small zits. The red marks from my old acne has to go away though and that's all.*
after you finish your accutane months, does that mean the pimples are forever gone? i heard this one lady said her daughter's acne came back after 6 months. does that happen to everyone?
Please guys, make Accutane as ur last resort!! Try B5 first!! It REALLY works !! /
Regarding B5. I started taking B5 when I was in 7th grade and true to it's promises..it did deliver a miracle. I was 100% clear within 2 weeks. It was like nothing I had ever experienced and I had no side affects what so ever. It would work for about 6 months then I would notice my skin would flare up again. I finally figured out that I needed a rest period when taking it. So I would take it religously for about 5 months, then take a 2 week cleansing period. Then when I started taking it again, my skin would clear right up within days. Well about my Freshman year, I noticed that it just stopped working all together. I tried switching brands, diet, etc; nothing worked. The B5 just failed to control my acne and it eventually got bad enough that I had to go back to the derm. I was then put on bcp yasmin to try and help keep the acne under control. That worked for a bit and now I am on accutane. It is my last resort.
I wish I could say that B5 was the answer..but in my case it was not. I have a few friends who had the same experience I did. The B5 worked for a time and then suddenly it just doesn't deliver the results.
A lot of the unsuccessful B5 experiences, or acne regimen may be attributed to poor diet, i.e., less water consumption, probiotic deficiency, vices, refined sugar rich-diet.
I suggest you do this, instead of taking Accutane, and considering it as the last resort:
1. Do the same topical / oral applications you take.
2. Do Colon Cleansing + Probiotic intake (preferred: colonix by DrNatura.com and Primal Defense Probiotic)
3. Do Liver Flush
4. Colon cleanse again
If you're taking antibiotics, there's a big possibility that your acne will go back.
You can post now and register later.
If you have an account, sign in now to post with your account.
Pasted as rich text. Paste as plain text instead
Only 75 emoji are allowed.
Your link has been automatically embedded. Display as a link instead
Your previous content has been restored. Clear editor
You cannot paste images directly. Upload or insert images from URL.